# SDR DL757030093

- Difficulty date: January 24, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 46,245 hours, 22,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37805
- Condition: Lightning Strike
- Location: Fs 1717, S-26l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 1717 / STRG. 26L :                     LIGHTNING STRIKE CUTOUT REPAIR                              THE FUSELAGE SKIN WAS FOUND WITH A LIGHTNING BURN AT FS     1717 ON THE STRINGER 26L SKIN LAP JOINT.  THE DAMAGE WAS    REMOVED BY TRIMMING OUT TWO FASTENER LOCATIONS ON THE UPPER SKIN OF THE LAP JOINT.  THE CUTOUT WAS REPAIRED WITH AN     EXTERNAL ALUMINUM REPAIR DOUBLER PER ER/A 384395-14, REV A.
